MAUDE Adverse Event Report: COOK INC COOK TURBO-FLO HD HEMODIALYSIS CATHETER SET

COOK INC COOK TURBO-FLO HD HEMODIALYSIS CATHETER SET
Model Number G35082
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/20/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: mpb catheter, hemodialysis, non-implanted.Product code: mpb.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the cook turbo-flo hd hemodialysis catheter was successfully placed, but the physician experienced difficulty when attempting to remove the wire.The physician had to use force when removing the wire which resulted in untangling of the wire.The catheter was removed and another puncture of the subclavian vein was required to insert a new vascular catheter.No sections of the device remained inside of the patient's body as a result of the product problem, and there was no other patient impact reported.

Brand Name
COOK TURBO-FLO HD HEMODIALYSIS CATHETER SET
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7523792
Report Number1820334-2018-01481
Device Sequence Number13866215
Product Code MPB
UDI-Device Identifier00827002350823
UDI-Public(01)00827002350823(17)160811(10)5197948
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG35082
Device Catalogue NumberC-HDCS-1201J
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight97